... earlier this year. This time my doctor prescribed me the birth control for three months at a time so that on the last week I would skip the placebo and start the new pack instead so that I wouldn't have a period and I have never done that before usually I take the placebo pills. So last Sunday I started the new pack instead of taking the placebo and on Monday I started spotting it wasn't really blood but just lining and as the week progressed it's been a little more than when I started out and I'm now on the seventh day of having a "period" when I was suppose to not have one. Is this normal or not I'm kind of worried since I wasn't suppose to have the period
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2010 • 1 answer
Posted 15 Aug 2011 • 1 answer
Posted 6 Aug 2013 • 2 answers
Tri-Sprintec - I just started taking my pills at the beginning of this month, and I just gave birth?
Posted 10 Jun 2015 • 1 answer
Tri-Sprintec - I started this BC a month and 2 days ago. I am extremely moody and just so depressed?
Posted 25 May 2017 • 0 answers